I been taking high doses of 50MG. About 20 a day for six months. Four days ago I stopped taking them. Day one I took only eight, and since I only been taking one. I have just one left. I can deal with the withdrawal symptoms, but the brain zaps are really annoying. How much longer will these last? I have some St. Johns wort, will that help with my serontonin levels? I'm guessing that's what's the brain zaps are from. Any help will be greatful. Thanks.
Coming off tramadol suddenly can be dangerous,since you were taking a high dosage over a long period of time,you should really taper slowly off these meds.
Stopping suddenly or too quickly can be fatal and lead to seizures.Is there any way you can get to talk to your doctor about whats being going on?Were you prescribed the tramadol for pain?If so,then maybe you can get another script and gradually decrease your dosage in order for it to be safe.
Other members can give you better advice but hope this helps a little for now!!
Best of luck with it and Take care
I never get the brain zaps but its also because I take zoloft. But I heard from a dr that taking a multivitamin will help raise some serotinin levels. Also take melatonin for sleep . It helps even things out. Sorry your going through stuff! I personally don't know how you deal with wtdrawals. I'm trying but its too muc and I end up relapsing :\. Stay strong friend!
I have been on this drug for ten years I find it to have the worse withdrawal than anything I've ever taken and they last for months not days the best thing I have found to relieve these withdrawal is gabapentin that works the best for me it's a nerve pain neurological medicine and you can take it along time before you start to develop a dependency to it I hope this helps
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jan 2012 • 2 answers
Updated 16 Mar 2013 • 5 answers
Updated 15 Jan 2015 • 5 answers
Updated 22 Nov 2016 • 2 answers
Updated 21 Jul 2018 • 1 answer